This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I wanted to run this by folks on the forum to see what they think. I had symptoms I at the time described as mild UTI, tingling, mild itching of penis, some redness on head of penis. Redness abated in 2-3 days, but tingling intensified, mild, dull ache progressed in groin. Tingling felt like a cell phone vibration, I reached for my phone several times in my pocket! No pain during urination and normal sexual function without pain, although the skin of the penis did feel "stretched" a bit when erect, not painful, but not right either. Then I had small amount of cloudy, thick discharge when making bowel movement, so I went to the doc. He checked prostate, diagnosed prostatitis, took urine sample, proscribed 10 days of Cipro. Symptoms abated during Cipro treatment to almost completely gone. I never heard back from urine sample, assumed "no news is good news" in terms of anything more serious. The thing is, I had two mild recurrences of the symptoms since I ended Cipro treatment, the first about a month later, the second very mild.
My question, does this description seem to match others' experience with Prostatitis, or does it ring a bell for anything else to folks?
were you diagnosed with chlamydia or ghonorreah?? i have personally experienced the dullness and the redness (inflamation (inflammation)) of the tip (the end of the urethra).
prostatitis symptoms seem to come and go. and stress can be a determining facor. make sure to contact your doctor/urologist and make sure that he informs you on what exact level of prostatitis this is. doctors can be bums sometimes, so please be aggressive.
thanks werther, no diagnosis of chlamydia or ghonorreah. I know cipro should have knocked out ghonorreah [unless resistant strain] but not the chlamydia. Thing is whatever it was responded really well to cipro, I was surprised by the two mild "flare ups" which to me said the MDs diagnosis of prostatitis was on the mark. Still concerned something else is lurking though, would like to get a more broad spectrum antibiotic treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.